Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 18, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Apr 17, 2011, 4:45 AM CDT for 19 counties in Texas. It took effect at Apr 17, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 4:45 AM CDT (09:45 UTC)
- In effect from
- Apr 17, 2011, 12:00 PM CDT
- Expired
- Apr 17, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 72 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5625 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207 WWUS84 KSJT 170945 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 445 AM CDT SUN APR 17 2011 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY AGAIN ON MONDAY... ...SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS THIS AFTERNOON AND 15 TO 25 MPH MONDAY AFTERNOON ACROSS MOST OF WEST CENTRAL TEXAS. MINIMUM RELATIVE HUMIDITY VALUES WILL ALSO DROP INTO THE 15 TO 25 PERCENT RANGE TODAY...AND 10 TO 20 PERCENT MONDAY. THE COMBINATION OF THE GUSTY SOUTH TO SOUTHWEST WINDS AND VERY DRY AIR WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PRIMARILY NORTHERN AND WESTERN PORTIONS OF WEST CENTRAL THIS AFTERNOON AND POSSIBLY WESTERN PORTIONS OF THE AREA BY MONDAY AFTERNOON. TXZ049-054-064>066-071-072-098-099-113-114-127-128-172100- /O.UPG.KSJT.FW.A.0015.110417T1700Z-110418T0000Z/ /O.NEW.KSJT.FW.W.0018.110417T1700Z-110418T0000Z/ /O.NEW.KSJT.FW.A.0016.110418T1700Z-110419T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN- 445 AM CDT SUN APR 17 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... JONES...SHACKELFORD...TAYLOR...CALLAHAN. * WIND: SOUTH WINDS INCREASING TO 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE. * TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ073-076>078-139-140-172100- /O.NEW.KSJT.FW.W.0018.110417T1700Z-110418T0000Z/ CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- 445 AM CDT SUN APR 17 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHERN EDWARDS PLATEAU...NORTHERN HEARTLAND AND CONCHO COUNTY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER... SUTTON...COLEMAN...BROWN. * WIND: SOUTH WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE. * TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
1 follow-up statement
747 WWUS84 KSJT 171951 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 251 PM CDT SUN APR 17 2011 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY AGAIN ON MONDAY AND TUESDAY... ...SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE WITH HIGHER GUSTS THIS AFTERNOON AND 15 TO 25 MPH WINDS ARE EXPECTED MONDAY AFTERNOON AND TUESDAY AFTERNOON ACROSS MOST OF WEST CENTRAL TEXAS. MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE 15 TO 25 PERCENT RANGE TODAY...AND 10 TO 20 PERCENT RANGE MONDAY AND TUESDAY. THE COMBINATION OF STRONG SOUTH TO SOUTHWEST WINDS AND VERY DRY AIR WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PRIMARILY NORTHERN AND WESTERN PORTIONS OF WEST CENTRAL TEXAS THIS AFTERNOON AND POSSIBLY WESTERN PORTIONS OF THE AREA ON MONDAY AFTERNOON AND ADDITIONAL EASTERN AND SOUTHERN PORTIONS ON TUESDAY. TXZ049-054-064>066-071-072-098-099-113-114-127-128-180400- /O.NEW.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/ /O.CON.KSJT.FW.W.0018.000000T0000Z-110418T0000Z/ /O.CON.KSJT.FW.A.0016.110418T1700Z-110419T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN- 251 PM CDT SUN APR 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... JONES... SHACKELFORD...TAYLOR...CALLAHAN. * WIND: SOUTH WINDS INCREASING TO 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE. * TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ073-076>078-139-140-180400- /O.NEW.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/ /O.CON.KSJT.FW.W.0018.000000T0000Z-110418T0000Z/ CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- 251 PM CDT SUN APR 17 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER... SUTTON...COLEMAN...BROWN. * WIND: SOUTH WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 15 TO 20 PERCENT RANGE. * TIMING: LATE SUNDAY MORNING THROUGH SUNSET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 15
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 16, 11:36 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Apr 16, 11:36 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1136 PM CDT SAT APR 16 2011 .DISCUSSION... LOOK FOR VFR CONDITIONS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR THE NEXT 24 HOURS. AVIATION BELOW HAS MORE INFORMATION. && .AVIATION... LATEST MODEL RUN PRODUCED DATA CONSISTENT WITH GUSTY SOUTH WINDS AGAIN FOR TOMORROW. THUS...I MADE LITTLE TO NO CHANGES TO THE PREVIOUS TERMINALS. AFTER SUNSET TOMORROW EVENING...PLAN FOR WINDS TO BECOME MORE SOUTHEAST AS THE SURFACE HIGH MOVES FARTHER EAST. HUBER && .PREV DISCUSSION... /ISSUED 633 PM CDT SAT APR 16 2011/ DISCUSSION... LOOK FOR VFR CONDITIONS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR THE NEXT 24 HOURS. SEE AVIATION BELOW FOR ADDITIONAL INFORMATION. AVIATION... GUSTY SOUTH WINDS THIS AFTERNOON WILL DIMINISH DURING THE NEXT 1 TO 2 HOURS AND REMAIN AROUND 10 KNOTS OR LESS FOR TONIGHT. A DEVELOPING SURFACE TROUGH OF LOW PRESSURE...NEAR THE TEXAS PANHANDLE AND NEW MEXICO BORDER...WILL PRODUCE GUSTY SOUTH WINDS AGAIN TOMORROW. THE NAM ACTUALLY INDICATES THE SURFACE PRESSURE GRADIENT TOMORROW MAY BE SLIGHTLY GREATER ACROSS WEST CENTRAL TEXAS THAN TODAY. THUS...WINDS MAY BE STRONGER TOMORROW...ESPECIALLY DURING THE AFTERNOON HOURS. HOWEVER...PLAN FOR LITTLE IF ANY DEVIATION FROM DOMINATE SOUTH WINDS. HUBER PREV DISCUSSION... /ISSUED 259 PM CDT SAT APR 16 2011/ SHORT TERM... SURFACE HIGH OVER THE FORECAST AREA THIS MORNING IS DRIFTING EAST AND WILL BE CENTERED OVER THE LOWER MISSISSIPPI RIVER VALLEY BY THIS TIME TOMORROW. A DEVELOPING LEE SIDE TROUGH WILL INCREASE SOUTH WINDS OVER THE FORECAST AREA TOMORROW AS GULF MOISTURE FINALLY BEGINS TO RETURN TO OUR SOUTHEASTERN COUNTIES. LOOKING FOR AFTERNOON HIGHS TOMORROW IN THE UPPER 80S TO THE LOWER 90S AFTER SUNDAY MORNING LOWS GENERALLY IN THE 50S. 15 LONG TERM... A STRONG LOW LEVEL JET WILL DEVELOP SUNDAY EVENING KEEPING OVERNIGHT WINDS IN THE 10-20 MPH RANGE FOR MOST AREAS AND TEMPS IN THE LOWER 60S. THE LLJ WILL SHIFT EAST EARLY IN THE DAY AS THE DRYLINE MIXES EAST. HIGHER MOMENTUM AIR ALOFT WILL MIX TO THE SURFACE AND ENHANCE THE DRYLINE/S EASTWARD PROGRESS. THE STRONG DOWNSLOPE WINDS AND LOWER TROPOSPHERIC THERMAL RIDGING WILL ALLOW TEMPS TO WARM WELL INTO THE 90S WITH A FEW LOCATIONS APPROACHING 100 DEGREES. DRY AND WINDY CONDITIONS WEST OF THE DRYLINE WILL ENHANCE FIRE WEATHER CONCERNS ONCE AGAIN. I CONSIDERED REINTRODUCING LOW POPS ACROSS THE SOUTHEAST ZONES /EAST OF THE DRYLINE/ MONDAY NIGHT AS SHORTWAVE MOVES INTO THE SOUTHERN PLAINS BUT I HELD OFF FOR NOW. THE MOISTURE TRIES TO RETURN TUESDAY NIGHT BUT DOES NOT LOOK LIKE IT WILL MAKE IT ALL THE WAY BACK THROUGH THE CWA. THE DRYLINE RACES EAST EARLY TUESDAY WITH RIPE FIRE WEATHER CONDITIONS AREAWIDE. A SLIGHT COOL DOWN IS ANTICIPATED ON WEDNESDAY FOR PORTIONS OF THE AREA AS A WEAK COLD FRONT DIPS INTO WEST CENTRAL TX. THE MEDIUM RANGE MODELS DIFFER ON THE HOW FAR SOUTH THIS AIRMASS WILL ADVANCE WITH THE GFS BRINGING THE FRONT JUST SOUTH OF I-10 AND THE ECMWF KEEPING THE FRONT CLOSER TO I-20. I LEANED TOWARD THE GFS SOLUTION WITH THE WIND FIELD BUT FEEL THAT THE AIRMASS WILL BE SHALLOW ENOUGH THAT DIURNAL MIXING WILL OVERTAKE IT IN THE SOUTHERN HALF OF THE CWA. THUS...FORECAST HIGHS FOR WEDNESDAY REMAIN IN THE MID/UPPER 80S IN THE SOUTH. BRIEF MIDWEEK QUASI ZONAL FLOW ALOFT WILL TRANSITION SOUTHWESTERLY ON THURSDAY WHICH WILL LEAD TO STRONG LEE CYCLOGENESIS. THIS WILL PROMOTE A RETURN FLOW AND RAPID POLEWARD MOISTURE ADVECTION AND TEMPS WILL REBOUND BACK INTO THE UPPER 80S AND LOWER 90S. THE DRYLINE WILL MIX INTO THE WESTERN PORTION OF THE CWA ON THURSDAY AS THE WEST CONUS TROF DIGS OVER THE FOUR CORNERS. ANY EMBEDDED SHORTWAVE ENERGY MOVING THROUGH THE SOUTHWEST FLOW ALOFT SHOULD BE ENOUGH TO OVERCOME MARGINAL CIN. GIVEN THE AMPLE INSTABILITY AND WEAK CAPPING...I INSERTED SLIGHT CHANCE POPS IN THE NORTH/WEST. THIS PROGRESSIVE SYSTEM SHOULD PUSH THE DRYLINE THROUGH THE AREA EARLY FRIDAY FOLLOWED BY A PACIFIC FRONT DURING THE EVENING HOURS. THE GFS/ECMWF ARE BOTH STALLING THIS FRONT ACROSS THE CWA OVER THE WEEKEND AND SHOW VERY WET SOLUTIONS. WHILE THIS POSSIBILITY CANNOT BE RULED OUT...I AM CONCERNED THAT MOTHER NATURE IS JUST DISPLAYING SOME EYE CANDY. WILL NOT INTRODUCE POPS ON SATURDAY YET BUT WILL KEEP AN EYE ON THIS. JOHNSON FIRE WEATHER... WITH INCREASING WIND SPEEDS AND RELATIVE HUMIDITY VALUES WITHIN RED FLAG CRITERIA...HAVE ISSUED A RED FLAG WARNING FOR THE WESTERN TIER OF COUNTIES OF WEST CENTRAL TEXAS FOR THE REMAINDER OF THE AFTERNOON. WILL SEE INCREASING WIND SPEEDS OVER WEST CENTRAL TEXAS AFTER SUNRISE TOMORROW AS LEE SIDE TROUGHING DEVELOPS TO OUR WEST. WINDS WILL REACH CLOSE TO RED FLAG CRITERIA BY NOON GENERALLY NORTH OF A LINE FROM SAN ANGELO TO BALLINGER TO CROSS PLAINS. GIVEN THE RETURN OF GULF MOISTURE TO OUR SOUTHEASTERN COUNTIES DURING THE DAY TOMORROW... AREAS MEETING RED FLAG CRITERIA OF RELATIVE HUMIDITIES LESS THAN 20 PERCENT SHOULD REMAIN PRIMARILY OVER THE BIG COUNTRY AND THE CONCHO VALLEY. WILL TAILOR THE EXISTING FIRE WEATHER WATCH FOR SUNDAY TO INCLUDE ONLY THOSE COUNTIES CLOSE TO MEETING RED FLAG CRITERIA...ALONG AND WEST OF A LINE FROM SAN ANGELO TO CROSS PLAINS. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY AND TUESDAY TO THE WEST OF THE DRYLINE. SOUTHWEST TO WEST 20 FT WINDS ARE FORECAST TO INCREASE TO 15-25 MPH WITH RELATIVE HUMIDITIES NEAR OR JUST BELOW 10 PERCENT. WILL NOT ISSUE ANY HEADLINES YET BUT SOMETHING WILL LIKELY BE NEEDED ONE...IF NOT BOTH...OF THESE DAYS. 15/25 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 53 88 62 97 62 / 0 0 0 0 10 SAN ANGELO 52 92 62 99 62 / 0 0 0 0 10 JUNCTION 51 88 65 95 66 / 0 0 0 0 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: CALLAHAN...COKE...FISHER...HASKELL... IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...STERLING... TAYLOR...THROCKMORTON...TOM GREEN. && HUBER
Hazardous weather outlook, Apr 16, 3:33 PM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 333 PM CDT SAT APR 16 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-172045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 333 PM CDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED FIRE DANGER CONDITIONS WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT WITH STRONG SOUTH WINDS AND EXTREMELY LOW RELATIVE HUMIDITIES. AREAS ALONG AND WEST OF A SWEETWATER TO SAN ANGELO TO OZONA LINE ARE UNDER A RED FLAG WARNING UNTIL 7PM THIS EVENING WITH WIND SPEEDS OF 15 TO 25 MPH AND AFTERNOON RELATIVE HUMIDITY VALUES NEAR 10 PERCENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE FOR MOST OF WEST CENTRAL TEXAS ON SUNDAY. SOUTH WINDS WILL INCREASE INTO THE 15 TO 20 MPH RANGE AREA-WIDE...WITH GUSTS TO NEAR 30 MPH...AS AFTERNOON HUMIDITIES FALL TO NEAR 20 PERCENT. A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THE BIG COUNTRY AND MOST OF THE CONCHO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 15
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:29 AM CDT | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 5 more | 15 hr |
| Apr 17, 4:45 AM CDT | Fire Weather Watch | SJT | Callahan, Coke, Fisher, Haskell, Irion, Jones and 7 more | 24 hr |
| Apr 17, 2:51 PM CDT | Fire Weather Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 13 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.